On integers n for which X-n-1 has a divisor of every degree

Title:
On integers n for which X-n-1 has a divisor of every degree
Authors:
Pomerance, Carl; Thompson, Lola; Weingartner, Andreas
Abstract:
No abstract available.
Citation:
Pomerance, Carl, Lola Thompson, and Andreas Weingartner. 2016. "On integers n for which X-n-1 has a divisor of every degree." Acta Arithmetica 175(3): 225-243.
Publisher:
Polskiej Akademii Nauk, Instytut Matematyczny (Polish Academy of Sciences, Institute of Mathematics)
DATE ISSUED:
2016
Department:
Mathematics
Type:
Article
PUBLISHED VERSION:
10.4064/aa8354-6-2016
PERMANENT LINK:
http://hdl.handle.net/11282/620213

Full metadata record

DC FieldValue Language
dc.contributor.authorPomerance, Carlen
dc.contributor.authorThompson, Lolaen
dc.contributor.authorWeingartner, Andreasen
dc.date.accessioned2016-11-02T15:18:59Z-
dc.date.available2016-11-02T15:18:59Z-
dc.date.issued2016-
dc.identifier.citationPomerance, Carl, Lola Thompson, and Andreas Weingartner. 2016. "On integers n for which X-n-1 has a divisor of every degree." Acta Arithmetica 175(3): 225-243.en
dc.identifier.issn0065-1036-
dc.identifier.urihttp://hdl.handle.net/11282/620213-
dc.description.abstractNo abstract available.en
dc.language.isoen_USen
dc.publisherPolskiej Akademii Nauk, Instytut Matematyczny (Polish Academy of Sciences, Institute of Mathematics)en
dc.identifier.doi10.4064/aa8354-6-2016-
dc.subject.departmentMathematicsen_US
dc.titleOn integers n for which X-n-1 has a divisor of every degreeen_US
dc.typeArticleen
dc.identifier.journalActa Arithmeticaen
dc.subject.keywordPractical numberen_US
dc.subject.keywordCyclotomic polynomialen_US
dc.subject.keywordDense divisorsen_US
dc.identifier.volume175en_US
dc.identifier.issue3en_US
dc.identifier.startpage225en_US
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.